RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 8, Pages 1457–1467 (Mi de3780)  

Ordinary Differential Equations

A two-point de la Vallée–Poussin problem

B. L. Shekhter

Tbilisi State University, Institute of Applied Mathematics

Full text: PDF file (933 kB)

Bibliographic databases:
UDC: 517.927
Received: 02.12.1977

Citation: B. L. Shekhter, “A two-point de la Vallée–Poussin problem”, Differ. Uravn., 15:8 (1979), 1457–1467

Citation in format AMSBIB
\Bibitem{She79}
\by B.~L.~Shekhter
\paper A two-point de la Vall\'ee--Poussin problem
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 8
\pages 1457--1467
\mathnet{http://mi.mathnet.ru/de3780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=545816}
\zmath{https://zbmath.org/?q=an:0418.34029}


Linking options:
  • http://mi.mathnet.ru/eng/de3780
  • http://mi.mathnet.ru/eng/de/v15/i8/p1457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020